Alert archive / California / Marine Weather Statements in 2007

Marine Weather Statement 21, NWS Los Angeles, CA

November 5, 2007

NWS Los Angeles, CA issued this marine weather statement at Nov 5, 2007, 2:21 PM PST. It took effect at Nov 5, 2007, 7:36 PM PST. It was in force for 47 hr.

The area

The counties it named.

The facts

Issued
Nov 5, 2007, 2:21 PM PST (22:21 UTC)
In effect from
Nov 5, 2007, 7:36 PM PST
Expired
Nov 7, 2007, 6:56 PM PST
In force
47 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
FZUS76 KLOX 052221
MWSLOX

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
221 PM PST MON NOV 5 2007

PZZ650-655-060630-
/X.NEW.KLOX.MA.S.0021.071107T0500Z-071107T2300Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
221 PM PST MON NOV 5 2007

...ABOVE NORMAL SOUTH TO SOUTHWEST SWELL WILL AFFECT THE INNER 
COASTAL WATERS IN 24 TO 36 HOURS...

A LARGE SOUTH TO SOUTHWEST SWELL GENERATED IN THE SOUTHERN
HEMISPHERE SEVERAL DAYS AGO WILL PUSH INTO THE COASTAL WATERS
TUESDAY EVENING. THE HIGHER THAN NORMAL SWELL WILL IMPACT THE
INNER COASTAL WATERS TUESDAY NIGHT AND WEDNESDAY BEFORE SUBSIDING
AGAIN WEDNESDAY EVENING. THOSE WITH SMALLER CRAFT SHOULD BE
PREPARED FOR ROUGHER THAN NORMAL SEAS ACROSS THE INNER COASTAL
WATERS OF THE SOUTHERN CALIFORNIA BIGHT DURING THIS PERIOD.

$$

SWEET
10 follow-up statements
000 
FZUS76 KLOX 060336
MWSLOX

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
736 PM PST MON NOV 5 2007

PZZ670-673-676-061200-
/X.EXB.KLOX.MA.S.0021.071106T0336Z-071107T2300Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
736 PM PST MON NOV 5 2007

...LONG PERIOD SOUTH-SOUTHWEST SWELL WILL AFFECT THE OUTER COASTAL
WATERS THROUGH WEDNESDAY... 

A LARGE SOUTH-SOUTHWEST SWELL GENERATED IN THE SOUTHERN
HEMISPHERE SEVERAL DAYS AGO WAS BEGINNING TO ARRIVE ACROSS
THE OUTER COASTAL WATERS. SEVERAL OUTER COASTAL WATER BUOYS 
HAVE REPORTED SWELL HEIGHTS OF 3 TO 4 FEET WITH A PERIOD OF 20
SECONDS THIS EVENING. THE LONG PERIOD SOUTH-SOUTHWEST SWELL IS
EXPECTED TO BUILD OVERNIGHT INTO TUESDAY...THEN PEAK TUESDAY
NIGHT INTO EARLY WEDNESDAY. DURING THE PEAK OF THE EVENT...SWELL
HEIGHTS OF 5 TO 6 FEET WILL BE POSSIBLE ACROSS THE OUTER WATERS.

$$

PZZ650-655-061200-
/X.EXT.KLOX.MA.S.0021.071106T0336Z-071107T2300Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
736 PM PST MON NOV 5 2007

...LONG PERIOD SOUTH-SOUTHWEST SWELL WILL AFFECT THE INNER
COASTAL WATERS THROUGH WEDNESDAY...

A LARGE SOUTH-SOUTHWEST SWELL GENERATED IN THE SOUTHERN HEMISPHERE
SEVERAL DAYS AGO WAS BEGINNING TO ARRIVE ACROSS THE INNER COASTAL
WATERS. SEVERAL BUOYS ACROSS THE INNER COASTAL WATERS HAVE REPORTED
SWELL HEIGHTS OF 3 FEET WITH A PERIOD OF 20 SECONDS THIS EVENING.
THE LONG PERIOD SOUTH-SOUTHWEST SWELL IS EXPECTED TO SLOWLY BUILD
OVERNIGHT INTO TUESDAY...THEN PEAK TUESDAY NIGHT INTO EARLY
WEDNESDAY. DURING THE PEAK OF THE EVENT...SWELL HEIGHTS OF 4 TO 5
FEET WILL BE POSSIBLE ACROSS THE INNER WATERS. THE MAIN EXCEPTION
WILL BE AREAS IN THE SANTA BABARA CHANNEL WHICH WILL BE BLOCKED
FROM THE SOUTHERLY SWELL DUE TO THE CHANNEL ISLANDS. FOR MORE
INFORMATION ON LOCAL BEACH IMPACTS INCLUDING HIGHER THAN NORMAL
SURF...HIGH RIP CURRENT RISK...AND MINOR COASTAL FLOODING
POTENTIAL...PLEASE REFER TO THE LATEST COASTAL HAZARD MESSAGE
(LAXCFWLOX).

THOSE WITH SMALLER CRAFT SHOULD BE PREPARED FOR ROUGHER THAN
NORMAL SEAS ACROSS THE INNER COASTAL WATERS OF THE SOUTHERN
CALIFORNIA...MAINLY TUESDAY NIGHT INTO WEDNESDAY.

$$

GOMBERG
000 
FZUS76 KLOX 061208
MWSLOX

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
408 AM PST TUE NOV 6 2007

PZZ650-655-670-673-676-061930-
/X.CON.KLOX.MA.S.0021.000000T0000Z-071107T2300Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
408 AM PST TUE NOV 6 2007

...LONG PERIOD SOUTH-SOUTHWEST SWELL WILL AFFECT THE COASTAL
WATERS THROUGH WEDNESDAY...

A LARGE SOUTH-SOUTHWEST SWELL GENERATED IN THE SOUTHERN HEMISPHERE
SEVERAL DAYS AGO WILL CONTINUE TO AFFECT THE SOUTHERN CALIFORNIA
COASTAL WATERS. SEVERAL BUOYS ACROSS THE INNER WATERS HAVE REPORTED
SWELL HEIGHTS OF 3 TO 4 FEET WITH A PERIOD OF 20 SECONDS OVERNIGHT...
AND BUOYS ACROSS THE OUTER WATERS ARE REPORTING SWELL HEIGHTS OF
5 FEET. THE LONG PERIOD SOUTH-SOUTHWEST SWELL IS EXPECTED TO PEAK
TONIGHT INTO EARLY WEDNESDAY. DURING THE PEAK OF THE EVENT...SWELL
HEIGHTS OF 4 TO 5 FEET WILL BE POSSIBLE ACROSS THE INNER WATERS...
AND SWELL HEIGHTS TO 6 FEET WILL BE POSSIBLE ACROSS THE OUTER
WATERS. THE MAIN EXCEPTION WILL BE AREAS IN THE SANTA BABARA
CHANNEL BLOCKED FROM THE SOUTHERLY SWELL DUE TO THE CHANNEL
ISLANDS. FOR MORE INFORMATION ON LOCAL BEACH IMPACTS INCLUDING
HIGHER THAN NORMAL SURF...HIGH RIP CURRENT RISK...AND MINOR
COASTAL FLOODING POTENTIAL...PLEASE REFER TO THE LATEST COASTAL
HAZARD MESSAGE (LAXCFWLOX).

THOSE WITH SMALLER CRAFT SHOULD BE PREPARED FOR ROUGHER THAN NORMAL
SEAS ACROSS THE ENTIRE COASTAL WATERS OF THE SOUTHERN CALIFORNIA...
MAINLY TONIGHT INTO WEDNESDAY.

$$

GOMBERG/MEIER
000 
FZUS76 KLOX 061917
MWSLOX

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1117 AM PST TUE NOV 6 2007

PZZ650-655-670-673-676-070330-
/X.CON.KLOX.MA.S.0021.000000T0000Z-071107T2300Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
1117 AM PST TUE NOV 6 2007

...LONG PERIOD SOUTH-SOUTHWEST SWELL WILL AFFECT THE COASTAL
WATERS THROUGH WEDNESDAY...

A LARGE SOUTH-SOUTHWEST SWELL GENERATED IN THE SOUTHERN
HEMISPHERE SEVERAL DAYS AGO WILL CONTINUE TO AFFECT THE SOUTHERN
CALIFORNIA COASTAL WATERS. SEVERAL BUOYS ACROSS THE COASTAL WATERS
HAVE REPORTED SWELL HEIGHTS OF 3 TO 5 FEET WITH A PERIOD OF
20 SECONDS THIS MORNING. THE LONG PERIOD SOUTH TO SOUTHWEST SWELL
IS EXPECTED TO PEAK TONIGHT INTO EARLY WEDNESDAY. DURING THE PEAK
OF THE EVENT...SWELL HEIGHTS OF 4 TO 6 FEET WILL BE POSSIBLE
ACROSS THE COASTAL WATERS. THE MAIN EXCEPTION WILL BE AREAS IN
THE SANTA BABARA CHANNEL BLOCKED FROM THE SOUTHERLY SWELL DUE TO
THE CHANNEL ISLANDS. FOR MORE INFORMATION ON LOCAL BEACH IMPACTS
INCLUDING HIGHER THAN NORMAL SURF...HIGH RIP CURRENT RISK...AND
MINOR COASTAL FLOODING POTENTIAL...PLEASE REFER TO THE LATEST
COASTAL HAZARD MESSAGE (LAXCFWLOX).

THOSE WITH SMALLER CRAFT SHOULD BE PREPARED FOR ROUGHER THAN
NORMAL SEAS ACROSS THE ENTIRE COASTAL WATERS OF THE SOUTHERN
CALIFORNIA...MAINLY TONIGHT INTO WEDNESDAY.

$$

SWEET
000 
FZUS76 KLOX 062107 CCA
MWSLOX

MARINE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
106 PM PST TUE NOV 6 2007

PZZ650-655-670-673-676-070530-
/X.COR.KLOX.MA.S.0021.000000T0000Z-071107T2300Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
106 PM PST TUE NOV 6 2007

...LONG PERIOD SOUTH-SOUTHWEST SWELL WILL AFFECT THE COASTAL
WATERS THROUGH WEDNESDAY...

A LARGE SOUTH-SOUTHWEST SWELL GENERATED IN THE SOUTHERN
HEMISPHERE SEVERAL DAYS AGO WILL CONTINUE TO AFFECT THE SOUTHERN
CALIFORNIA COASTAL WATERS. SEVERAL BUOYS ACROSS THE COASTAL WATERS
HAVE REPORTED SWELL HEIGHTS OF 3 TO 5 FEET WITH A PERIOD OF
20 SECONDS THIS MORNING. THE LONG PERIOD SOUTH TO SOUTHWEST SWELL
IS EXPECTED TO PEAK TONIGHT INTO EARLY WEDNESDAY. DURING THE PEAK
OF THE EVENT...SWELL HEIGHTS OF 4 TO 6 FEET WILL BE POSSIBLE
ACROSS THE COASTAL WATERS. THE MAIN EXCEPTION WILL BE AREAS IN
THE SANTA BARBARA CHANNEL BLOCKED FROM THE SOUTHERLY SWELL DUE TO
THE CHANNEL ISLANDS. FOR MORE INFORMATION ON LOCAL BEACH IMPACTS
INCLUDING HIGHER THAN NORMAL SURF...HIGH RIP CURRENT RISK...AND
MINOR COASTAL FLOODING POTENTIAL...PLEASE REFER TO THE LATEST
COASTAL FLOOD ADVISORY.

THOSE WITH SMALLER CRAFT SHOULD BE PREPARED FOR ROUGHER THAN
NORMAL SEAS ACROSS THE ENTIRE COASTAL WATERS OF THE SOUTHERN
CALIFORNIA...MAINLY TONIGHT INTO WEDNESDAY.

$$

SWEET
000 
FZUS76 KLOX 062223
MWSLOX

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
223 PM PST TUE NOV 6 2007

PZZ650-655-670-673-676-070530-
/X.CON.KLOX.MA.S.0021.000000T0000Z-071107T2300Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
223 PM PST TUE NOV 6 2007

...LONG PERIOD SOUTH-SOUTHWEST SWELL WILL AFFECT THE COASTAL WATERS
THROUGH WEDNESDAY... 

A LARGE SOUTH-SOUTHWEST SWELL GENERATED IN THE SOUTHERN
HEMISPHERE SEVERAL DAYS AGO WILL CONTINUE TO AFFECT THE SOUTHERN
CALIFORNIA COASTAL WATERS. SEVERAL BUOYS ACROSS THE COASTAL
WATERS HAVE REPORTED SWELL HEIGHTS OF 3 TO 5 FEET WITH A PERIOD
OF 20 SECONDS TODAY. THE LONG PERIOD SOUTH TO SOUTHWEST SWELL IS
EXPECTED TO PEAK TONIGHT INTO EARLY WEDNESDAY. DURING THE PEAK OF
THE EVENT...SWELL HEIGHTS OF 4 TO 6 FEET WILL BE POSSIBLE ACROSS
THE COASTAL WATERS. THE MAIN EXCEPTION WILL BE AREAS IN THE SANTA
BARBARA CHANNEL BLOCKED FROM THE SOUTHERLY SWELL DUE TO THE
CHANNEL ISLANDS. FOR MORE INFORMATION ON LOCAL BEACH IMPACTS
INCLUDING THE HIGH SURF ADVISORY...HIGH RIP CURRENT RISK...AND
MINOR COASTAL FLOODING POTENTIAL...PLEASE REFER TO THE LATEST
COASTAL FLOOD ADVISORY.

THOSE WITH SMALLER CRAFT SHOULD BE PREPARED FOR ROUGHER THAN
NORMAL SEAS ACROSS THE ENTIRE COASTAL WATERS OF THE SOUTHERN
CALIFORNIA...MAINLY TONIGHT INTO WEDNESDAY.

$$

GOMBERG/SWEET
000 
FZUS76 KLOX 062304
MWSLOX

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
304 PM PST TUE NOV 6 2007

PZZ650-655-670-673-676-070530-
/X.EXT.KLOX.MA.S.0021.000000T0000Z-071108T1200Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
304 PM PST TUE NOV 6 2007

...LONG PERIOD SOUTH-SOUTHWEST SWELL WILL AFFECT THE COASTAL
WATERS THROUGH WEDNESDAY NIGHT...

A LARGE SOUTH-SOUTHWEST SWELL GENERATED IN THE SOUTHERN
HEMISPHERE SEVERAL DAYS AGO WILL CONTINUE TO AFFECT THE SOUTHERN
CALIFORNIA COASTAL WATERS. SEVERAL BUOYS ACROSS THE COASTAL
WATERS HAVE REPORTED SWELL HEIGHTS OF 3 TO 5 FEET WITH A PERIOD
OF 20 SECONDS TODAY. THE LONG PERIOD SOUTH TO SOUTHWEST SWELL IS
EXPECTED TO PEAK TONIGHT INTO WEDNESDAY. DURING THE PEAK OF THE
EVENT...SWELL HEIGHTS OF 4 TO 6 FEET WILL BE POSSIBLE ACROSS THE
COASTAL WATERS. THE MAIN EXCEPTION WILL BE AREAS IN THE SANTA
BARBARA CHANNEL BLOCKED FROM THE SOUTHERLY SWELL DUE TO THE
CHANNEL ISLANDS. FOR MORE INFORMATION ON LOCAL BEACH IMPACTS
INCLUDING THE HIGH SURF ADVISORY...HIGH RIP CURRENT RISK...AND
MINOR COASTAL FLOODING POTENTIAL...PLEASE REFER TO THE LATEST
COASTAL FLOOD ADVISORY.

THOSE WITH SMALLER CRAFT SHOULD BE PREPARED FOR ROUGHER THAN
NORMAL SEAS ACROSS THE ENTIRE COASTAL WATERS OF THE SOUTHERN
CALIFORNIA...MAINLY TONIGHT INTO WEDNESDAY.

$$

GOMBERG
000 
FZUS76 KLOX 070526
MWSLOX

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
926 PM PST TUE NOV 6 2007

PZZ650-655-670-673-676-071330-
/X.CON.KLOX.MA.S.0021.000000T0000Z-071108T1200Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
926 PM PST TUE NOV 6 2007

...LONG PERIOD SOUTH-SOUTHWEST SWELL WILL AFFECT THE COASTAL
WATERS THROUGH WEDNESDAY NIGHT...

A LARGE SOUTH-SOUTHWEST SWELL GENERATED IN THE SOUTHERN HEMISPHERE
SEVERAL DAYS AGO WILL CONTINUE TO AFFECT THE SOUTHERN CALIFORNIA
COASTAL WATERS. SEVERAL BUOYS ACROSS THE COASTAL WATERS HAVE
REPORTED SWELL HEIGHTS OF 3 TO 5 FEET WITH A PERIOD OF 18 SECONDS
THIS EVENING. 

THE LONG PERIOD SOUTH TO SOUTHWEST SWELL IS EXPECTED TO PEAK
TONIGHT INTO WEDNESDAY. DURING THE PEAK OF THE EVENT...SWELL
HEIGHTS OF 4 TO 6 FEET WILL BE POSSIBLE ACROSS THE COASTAL WATERS.
THE MAIN EXCEPTION WILL BE AREAS IN THE SANTA BARBARA CHANNEL
BLOCKED FROM THE SOUTHERLY SWELL DUE TO THE CHANNEL ISLANDS. FOR
MORE INFORMATION ON LOCAL BEACH IMPACTS INCLUDING THE HIGH SURF
ADVISORY...HIGH RIP CURRENT RISK...AND MINOR COASTAL FLOODING
POTENTIAL...PLEASE REFER TO THE LATEST COASTAL FLOOD ADVISORY.

THOSE WITH SMALLER CRAFT SHOULD BE PREPARED FOR ROUGHER THAN
NORMAL SEAS ACROSS THE ENTIRE COASTAL WATERS OF THE SOUTHERN
CALIFORNIA...MAINLY TONIGHT INTO WEDNESDAY.

$$

SIRARD
000 
FZUS76 KLOX 071317
MWSLOX

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
517 AM PST WED NOV 7 2007

PZZ650-655-670-673-676-072100-
/X.CON.KLOX.MA.S.0021.000000T0000Z-071108T1200Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
517 AM PST WED NOV 7 2007

...LONG PERIOD SOUTH-SOUTHWEST SWELL WILL AFFECT THE COASTAL
WATERS THROUGH TONIGHT...

A LARGE SOUTH-SOUTHWEST SWELL GENERATED IN THE SOUTHERN HEMISPHERE
SEVERAL DAYS AGO WILL CONTINUE TO AFFECT THE SOUTHERN CALIFORNIA
COASTAL WATERS. SEVERAL BUOYS ACROSS THE COASTAL WATERS HAVE
REPORTED SWELL HEIGHTS OF 3 TO 5 FEET WITH A PERIOD OF 18 SECONDS
THIS MORNING.

THE LONG PERIOD SOUTH TO SOUTHWEST SWELL IS EXPECTED TO PEAK
THIS MORNING...WHERE SWELL HEIGHTS OF 4 TO 6 FEET WILL BE POSSIBLE
ACROSS THE COASTAL WATERS. THE MAIN EXCEPTION WILL BE AREAS IN THE
SANTA BARBARA CHANNEL BLOCKED FROM THE SOUTHERLY SWELL DUE TO THE
CHANNEL ISLANDS. FOR MORE INFORMATION ON LOCAL BEACH IMPACTS
INCLUDING THE HIGH SURF ADVISORY...HIGH RIP CURRENT RISK...AND
MINOR COASTAL FLOODING POTENTIAL...PLEASE REFER TO THE LATEST
COASTAL FLOOD ADVISORY.

THOSE WITH SMALLER CRAFT SHOULD BE PREPARED FOR ROUGHER THAN
NORMAL SEAS ACROSS THE ENTIRE COASTAL WATERS OF THE SOUTHERN
CALIFORNIA...MAINLY TONIGHT INTO WEDNESDAY.

$$

MEIER
000 
FZUS76 KLOX 072052
MWSLOX

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1252 PM PST WED NOV 7 2007

PZZ650-655-670-673-676-080500-
/X.CON.KLOX.MA.S.0021.000000T0000Z-071108T1200Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
1252 PM PST WED NOV 7 2007

...LONG PERIOD SOUTH-SOUTHWEST SWELL WILL AFFECT THE COASTAL
WATERS THROUGH TONIGHT...

A LARGE SOUTH-SOUTHWEST SWELL GENERATED IN THE SOUTHERN
HEMISPHERE SEVERAL DAYS AGO WILL CONTINUE TO AFFECT THE SOUTHERN
CALIFORNIA COASTAL WATERS. SEVERAL BUOYS ACROSS THE COASTAL
WATERS HAVE REPORTED SWELL HEIGHTS OF 3 TO 5 FEET WITH A PERIOD
OF 17 SECONDS THIS AFTERNOON.

THE LONG PERIOD SOUTH TO SOUTHWEST SWELL IS EXPECTED TO PEAK 
TODAY...WHERE SWELL HEIGHTS OF 4 TO 6 FEET WILL BE POSSIBLE
ACROSS THE COASTAL WATERS. THE MAIN EXCEPTION WILL BE AREAS IN 
THE SANTA BARBARA CHANNEL BLOCKED FROM THE SOUTHERLY SWELL DUE 
TO THE CHANNEL ISLANDS. FOR MORE INFORMATION ON LOCAL BEACH
IMPACTS INCLUDING THE HIGH SURF ADVISORY...HIGH RIP CURRENT
RISK...AND MINOR COASTAL FLOODING POTENTIAL...PLEASE REFER TO THE
LATEST COASTAL FLOOD ADVISORY.

THOSE WITH SMALLER CRAFT SHOULD BE PREPARED FOR ROUGHER THAN
NORMAL SEAS ACROSS THE ENTIRE COASTAL WATERS OF THE SOUTHERN
CALIFORNIA...MAINLY TONIGHT INTO WEDNESDAY.

$$

RAT
000 
FZUS76 KLOX 080256
MWSLOX

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
656 PM PST WED NOV 7 2007

PZZ650-655-670-673-676-080400-
/X.CAN.KLOX.MA.S.0021.000000T0000Z-071108T1200Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
656 PM PST WED NOV 7 2007

...LONG PERIOD SOUTH-SOUTHWEST SWELL HAS SUBSIDED OVER THE
SOUTHWEST CALIFORNIA COASTAL WATERS...

THE LARGE SOUTH-SOUTHWEST SWELL OVER THE SOUTHERN CALIFORNIA
COASTAL WATERS HAS SUBSIDED TO 3 TO 4 FEET WITH A PERIOD OF 16 TO
17 SECONDS.

AS A RESULT...THE THREAT OF ROUGHER THAN NORMAL SEAS ACROSS THE
COASTAL WATERS HAS ENDED.

$$

SIRARD

What forecasters said that day

The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this marine weather statement went out at Nov 5, 12:15 PM PST, 2 hours 6 minutes earlier.

Area forecast discussion, Nov 5, 12:15 PM PST, 2 hours 6 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1215 PM PST MON NOV 5 2007

NEW AVIATION/MARINE DISCUSSIONS

.SHORT TERM...
MARINE LAYER HAS PUSHED UP TO AROUND 1500 FEET THIS MORNING...BUT
VISIBILITIES REMAIN VERY LOW IN PORTIONS OF THE LA/VTU COUNTY
VALLEYS. ALTHOUGH THE STRATUS COVERAGE AND DENSE FOG SHOULD CLEAR TO
THE BEACHES BY THE EARLY AFTERNOON...VALLEY HAZE SHOULD CONTINUE FOR
MUCH OF THE DAY. THE DEEPENED MARINE LAYER...LATER CLEARING
STRATUS...AND HAZY SKIES SHOULD HELP COOL THINGS OFF A BIT FROM
YESTERDAY...THROUGH MOST COASTAL AREAS WILL SEE LITTLE CHANGE AND
REMAIN COOL LIKE IT HAS BEEN. CENTRAL COAST WILL SEE VERY LITTLE
CLEARING AND MAY SEE STRATUS OVER A LARGE PORTION OF THE AREA
THROUGH THE REST OF THE DAY. GRADIENTS WILL CONTINUE TO TURN
ONSHORE...WITH LAX-DAG LIKELY PUSHING INTO THE +3.0 MB RANGE BY THE
AFTERNOON. ANY LINGERING EASTERLY FLOW OVER THE MOUNTAINS SHOULD
WEAKEN BY THIS AFTERNOON...WITH SOME LIGHT SOUTHERLY ONSHORE FLOW
RETURNING TO OTHER PARTS OF THE VALLEYS AND MOUNTAINS.

THE HEADLINING STORY FOR THE NEXT COUPLE OF DAYS...OTHER THAN A
STUBBORN MARINE LAYER...IS A SIGNIFICANT SOUTH SWELL HEADED OUR WAY.
SEE THE SUBSEQUENT MARINE DISCUSSION FOR MORE INFORMATION.

,..FROM PREVIOUS DISCUSSION...

FROM NOW TO THURSDAY MORNING THE WEATHER SHOULD NOT CHANGE MUCH AT
ALL. THE UPPER LOW ROTATES LAZILY AROUND ITSELF IN THE EAST PAC AND
WILL LIKELY HAVE LITTLE IMPACT ON OUR WEATHER THE GRADIENTS STAY
WEAKLY ONSHORE. NAM BUFR SOUNDINGS SHOW NO CHANGE IN THE ATMOSPHERE
EXCEPT FOR THE DIURNAL CURVE FROM NOW UNTIL THU MORNING.

THERE WILL BE LITTLE DAY TO DAY DIFFERENCES OF COURSE. THERE IS A
CHANCE SOME UPPER LEVEL CLOUDS WILL SPIN AROUND THE LOW AND
OVERHEAD. THE MARINE LAYER WILL CLEAR A LITTLE EARLIER OR A LITTLE
LATER. AND OTHER MINOR DIFFERENCES BUT OVER ALL THINGS WILL BE VERY
MUCH THE SAME,

.LONG TERM...
EC AND GFS DO NOT AGREE AT ALL ON THE FRIDAY THROUGH MONDAY
FORECAST. BY SATURDAY NIGHT THE TWO FORECASTS HAVE THE UPPER LOW
1000 MILE APART FROM EACH OTHER. THE GFS BRINGS A WEAK FRONT THROUGH
THE AREA OVER THE WEEKEND. IN RESPONSE TO THIS THE MARINE LAYER
COULD MIX OUT NORTH OF POINT CONCEPTION AND LIFT AND FILL THE VLYS
SOUTH OF POINT CONCEPTION. THIS IS A RATHER LOW CONFIDENCE FORECAST
AND WOULD GUESS THAT THERE WILL BE MANY DIFFERENT FORECAST SOLUTIONS
IN THE FUTURE.

&&

.AVIATION...05/2000Z

A PERSISTENT CLOUD DECK WAS JUST STARTING TO CLEAR OUT OF MOST OF
THE VALLEY LOCATIONS AROUND NOON...WHILE THE MAJORITY OF COASTAL
TAFS WERE STILL ENSHROUDED IN OVERCAST CONDITIONS. VERY LIGHT WINDS
AND A MOIST ATMOSPHERE BELOW ABOUT 1500 FEET WILL CONSPIRE TO CREATE
A SOMEWHAT GLOOMY AVIATION CONDITION INTO TUESDAY. MOST COASTAL TAF
SITES WILL BE A LITTLE SLOW TO CLEAR THIS AFTERNOON. THE LOW CLOUDS
AND FOG WILL RETURN TO THE COAST AND VALLEYS THIS EVENING WITH DENSE
FOG RETURNING TO THE VALLEY TAFS.

KLAX...THE LOW CLOUDS AND FOG WILL CLEAR OUT SOMEWHAT AROUND 21-22Z
THIS AFTERNOON WITH A LIGHTER THAN NORMAL AFTERNOON SEA BREEZE. THE
LOW CLOUDS AND FOG WILL BE RATHER QUICK TO RETURN THIS
AFTERNOON...RETURNING TO THE AIRFIELD BETWEEN 00-01Z.

KBUR...MOSTLY CLEAR SKIES HAVE JUST RETURNED TO THE AIRFIELD AND
WILL CONTINUE THIS AFTERNOON AND EARLY EVENING WITH A LIGHTER THAN
NORMAL AFTERNOON SEA BREEZE. THE LOW CLOUDS AND FOG WILL RETURN
AGAIN AROUND MIDNIGHT...WITH DENSE FOG POSSIBLE AGAIN BEFORE SUNRISE
TUESDAY.

&&

.MARINE...05/2000Z

A LARGE SOUTHWEST SWELL WILL IMPACT THE SOUTHERN CALIFORNIA BEACHES
FROM TUESDAY EVENING INTO WEDNESDAY EVENING. THE LARGE SWELL WILL
CAUSE ABOVE NORMAL SURF...ESPECIALLY ALONG SOUTHWEST FACING
BEACHES...AND MINOR COASTAL FLOODING NEAR THE TIMES OF HIGH TIDE.
THE HIGH TIDE OF NEARLY 6 FEET EARLY WEDNESDAY MORNING WILL COINCIDE
WITH THE HIGHER THAN NORMAL SURF TO PRODUCE MINOR COASTAL FLOODING.
A COASTAL FLOOD ADVISORY WILL BE ISSUED FOR MINOR COASTAL FLOODING
AND ABOVE NORMAL SURF WITH THE AFTERNOON PACKAGE. IN ADDITION...THE
LARGE SOUTHWEST SWELL WILL PRODUCE ROUGHER THAN NORMAL SEAS FOR THE
INNER COASTAL WATERS...AND A MARINE WEATHER STATEMENT FOR SMALL
CRAFT WILL BE ISSUED WITH THE AFTERNOON PACKAGE.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
DENSE FOG ADVISORY (SEE LAXNPWLOX).

&&

PUBLIC...RORKE/KITTELL
AVIATION/MARINE...SWEET

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 5, 10:00 AM PST, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1000 AM PST MON NOV 5 2007

CAZ034>041-044>047-051>054-059-087-088-061400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
1001 AM PST MON NOV 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

DENSE FOG WILL LIKELY REFORM OVER THE VALLEYS OF VENTURA AND LOS
ANGELES COUNTIES LATER TONIGHT. VISIBILITIES WILL BE LESS THAT ONE
QUARTER MILE...WHICH WILL MAKE DRIVING POTENTIALLY HAZARDOUS...
OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED
AT THIS TIME.

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

DENSE FOG WILL LIKELY AFFECT THE VALLEYS OF VENTURA AND LOS ANGELES
COUNTIES DURING THE LATE NIGHT THROUGH MORNING HOURS ON
TUESDAY...AND POSSIBLY WEDNESDAY AND THURSDAY. VISIBILITIES WILL BE
LESS THAT ONE QUARTER MILE...WHICH WILL MAKE DRIVING POTENTIALLY
HAZARDOUS.

TUESDAY THROUGH THURSDAY...A LARGE SOUTH SWELL EVENT IN CONJUNCTION
WITH A HIGHER THAN NORMAL HIGH TIDE WILL PRODUCE HAZARDOUS SURF ON
THE SOUTH FACING BEACHES...AND THE POTENTIAL FOR LOCAL COASTAL
FLOODING. IN ADDITION...HAZARDOUS RIP CURRENTS WILL LIKELY OCCUR AT
ALL BEACHES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KITTELL

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 4:04 AM PSTDense Fog AdvisoryLOX6 hr
Nov 5, 2:21 PM PSTCoastal Flood AdvisoryLOX52 hr

Nearby

Marine Weather Statements in California, 2007Every marine weather statement in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.